# SDR QXEA0300142

- Difficulty date: January 14, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,860 hours, 2,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- STATION 319 RIGHT HAND AT STRINGER 2R HAS ELONGATED FROM FACTORY.  REPAIRED IAW CRJ SRM 51-42-06 AND HORIZON AIR EA R-53-70.
